# SDR AALA20150610011

- Difficulty date: May 26, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 60,685 hours, 15,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCATTERED HEAVY CORROSION ON AFT DECK PLATE AT 1715 BETWEEN LBL 51 & RBL 50.  R & R AFT DECK PLATE IAW SRM 51-20-01, AARD 51-00-05-1 & DWG 146N5300.
